International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2002 / Article

Open Access

Volume 31 |Article ID 209532 | https://doi.org/10.1155/S0161171202107149

Shahabaddin Ebrahimi Atani, "Submodules of secondary modules", International Journal of Mathematics and Mathematical Sciences, vol. 31, Article ID 209532, 7 pages, 2002. https://doi.org/10.1155/S0161171202107149

Submodules of secondary modules

Received31 Jul 2001
Revised25 Jan 2002

Abstract

Let R be a commutative ring with nonzero identity. Our objective is to investigate representable modules and to examine in particular when submodules of such modules are representable. Moreover, we establish a connection between the secondary modules and the pure-injective, the Σ-pure-injective, and the prime modules.

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views65
Downloads591
Citations

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.